# SDR SWIA201024808

- Difficulty date: July 19, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 18,336 hours, 15,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT LBL 9, FS 559.0 ON INBOARD HALF OF POST AT BOTTOM.  (C-CHECK)  REPAIRED PER REO.
